# SDR SWAA2023121220532

- Difficulty date: November 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA 2023-694220<[01] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DRAWING 141A5400 SHEET 32 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DRAWING 141A5400 SHEET 32 REV - SEE INDIVIDUAL SIGN OFF BELOW.
